# SDR 03FDEA01304

- Difficulty date: August 14, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,937 hours, 27,148 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Failed
- Location: Press Control
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF TUS, CABIN CONTINUED TO CLIMB TO 2000 27QRH PROCEDURES WERE PERFORMED AND CABIN PRESSURE DID NOT RESPOND.
